# SDR ASAA2024121055135

- Difficulty date: December 10, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 30,399 hours, 9,890 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370027
- Part serial: 005034
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBOARD AFT FLAP LOWER SKIN HAS A 10"X12" AREA OF DISBOND LOCATED AT INBOARD CORNER. GROUNDED - YES. REMOVED 10"X12" AREA OF DAMAGED SKIN LH OUTBD AFT FLAP LWR SKIN & REPAIRED IAW B737-900ER SRM 57-53-01-2R-16 & B737-900ER SRM 51-70-10-2R-0. RESTORED FINISH IAW B737-900ER AMM 51-21-99/701. CAT B REPAIR REINSPECT EVERY 6875 CYCLES
